MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SOLERO; MTA SYSTEM

ANGIODYNAMICS, INC. SOLERO; MTA SYSTEM
Model Number 12740000US
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported solero unit has yet to be returned to the manufacturer for an evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A distributor representative, who was in attendance for the case, reported the following issue with a solero generator: the physician completed a 4 minute burn at 120 w on a kidney.The track key was unresponsive following the burn.They turned the generator off and on when it displayed error 209.They turned the unit off again, changed the saline and the generator still had the error message.Multiple attempts were made to clear the error code.The unit started up correctly.The probe was connected and no error displayed.Immediately upon trying to perform a test @100w for 10 seconds, the system showed a high reflected power message.Even after removing the first probe, and consequently 2 other probes, doing shutdowns and restarts, setting different power levels, and cleaning the probe cassette connectors more than once, it did not clear the error message.They also tried positioning the first probe in healthy liver tissue, to see if the probe would work if in tissue, with the same result.The patient was under anesthesia for 3 more hours than needed.The procedure was completed with another solero unit and one 3x3cm lesion was treated.
 
Additional Manufacturer Narrative
The reported complaint description was confirmed.The unit failed the functional test due to high reflected power occurring.The dc-dc block and blue hf cable were replaced, but the error still occurred.The original components were put back in and during calibration it was found that there were no output values during the "sensor rf value after ramp for rf temp cal" occurred.The solid state generator was replaced.Another calibration was performed and additional temperature problems occurred.The control card was replaced an the unit functioned as intended and met all acceptance criteria.The root cause for the high reflected power was determined to be caused by a faulty solid state generator, which was replaced.This is the first reported error for this unit for high reflected power.This is the first time the solid state generator has been replaced.The root cause for the temperature faults was determined to be caused by a faulty control card, which was replaced.This is the first reported error for this unit for temperature fault.This is the first time the control card has been replaced.The unit was tested with the new solid state generator and control card per svc-006-s06 functional test and svc-027 electrical safety test and met all acceptance criteria.A review of the device history records (service order history) was performed for the reported serial number (b)(6) for any deviations related to the reported failure mode of the complaint.The review confirmed that the unit met all material, assembly, and performance specification prior to distribution; i.E.No ncr associated with reported failure mode.Labeling review: the user manual (16750971-21), which is supplied to the user with this unit contains the following statements: (high reflected power): the system will display a warning when the reflected power exceeds a preset threshold as shown and abort the ablation.If this occurs, microwave energy is unable to be effectively transferred from the applicator tip into the targeted tissue due to desiccation.Further progress is blocked until the warning is acknowledged.If a "high reflected power" condition is indicated, several sources are possible and warning message will be displayed as shown.The following are several possible sources leading to the "high reflected power" condition: the applicators active region may not be fully inserted into the tissue or a transient gas pocket may have formed around the applicator tip.Adjust the positioning of the applicator.Adjust time as necessary.Press start/stop button to restart the ablation.(temperature fault): "errors are non-recoverable system failures which require the end user to reboot the system.System errors may be the result of a failure that the end user in general has no ability to correct.System errors will be reported with unique error numbers which must be provided to angiodynamics to facilitate troubleshooting.In the event of a system error please make note of the events leading up to the error, record the error number, and follow the on-screen instructions.If such an error occurs, the solero unit will turn off and disable the microwave source, so there is no risk of immediate harm to the end user or the patient.6.3.2 unrecoverable system errors: any system error other than the coolant fault will be the result of an underlying problem with the system that the user will be unable to correct.In this case, the system will display an error similar to the one shown (example system error 125).The only differentiation will be the error number reported in the status bar.In this event, the user should note the conditions leading up to the error, record the error number, and report this information to the complaint handling department of angiodynamics.See section 12 for contact information.System errors are unrecoverable and the system should be shut down.It is not recommended that the system be restarted for further procedures until cleared by angiodynamics.(patient prematurely placed under general anesthesia): use warnings: do not initiate the procedure/anesthesia until the applicator has been connected, primed, and the generator status bar indicates "ready." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
SOLERO
Common Device Name
MTA SYSTEM
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key23858801
Report Number1319211-2025-00050
Device Sequence Number4989958
Product Code NEY
UDI-Device IdentifierH78712740000US0
UDI-PublicH78712740000US0
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K162449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12740000US
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/20/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale